Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Petechiae on lower legs, hypothyroid. Taking ASA 81 medication. Symptoms due to aspirin?

Recently started taking ASA 81 mg 3-4 times a week per my endocrinologist . ( I recently started with her due to a possible subclinical hypothyroid .) I may have petechiae on front of my lower legs. I first noticed when I was in a pool. Not sure what is happening. Otherwise, I feel fine. Could this be the aspirin?
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  207
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Infectious Diseases Specialist 's  Response

If you are not taking any other medicine and other tests are ok, then, most probably it is due to aspirin.

I'd suggest to consult your doctor for other alternatives to aspirin intake.

Hope it helped!
Answered: Fri, 8 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor